# SDR DALA2025063004854

- Difficulty date: June 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 57,452 hours, 42,102 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer Splice
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9574 SPLICE STRINGERS 13L AND 14L AT STA 1022 FOR ACCESS REF NR 1585. CORRECTIVE ACTION: COMPLETED AND MATCH FINAL - E/RA 624873-14 (1045986)
